EconPapers    
Economics at your fingertips  
 

Condorcet domains on at most seven alternatives

Dolica Akello-Egwel, Charles Leedham-Green, Alastair Litterick, Klas Markström and Søren Riis

Mathematical Social Sciences, 2025, vol. 133, issue C, 23-33

Abstract: A Condorcet domain is a collection of linear orders which avoid Condorcet’s paradox for majority voting. We have developed a new algorithm for complete enumeration of all maximal Condorcet domains and, using a supercomputer, obtained the first enumeration of all maximal Condorcet domains on n≤7 alternatives.

Keywords: Condorcet domains; Social choice; Voting theory (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489624001045
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:133:y:2025:i:c:p:23-33

DOI: 10.1016/j.mathsocsci.2024.12.002

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:133:y:2025:i:c:p:23-33